Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Back Matter

SIAM Journal on Numerical Analysis
Vol. 48, No. 5 (2010)
Stable URL: http://www.jstor.org/stable/41149036
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]